KEFN-CA—Issues/Programs List FIRST QUARTER 2015

KEFN-CA, licensed to Eternal Family Network, is the only over the air television station that offers full-time Catholic television programming in the St. Louis metropolitan area comprising portions of eastern Missouri and southern Illinois. KEFN-CA operates non-commercially. It is estimated that there are more than 500,000 Catholic residents within the Archdiocese of St. Louis, which encompasses the city of St. Louis and the ten surrounding counties in east central Missouri. Across the river in southern Illinois, it is estimated that there are over 100,000 Catholics in the Diocese of Belleville, which includes St. Clair County, one of the two major counties in the "Metro East" area of the St. Louis metropolitan area, and over 140,000 Catholics in the Diocese of Springfield, which encompasses Madison County, the other "Metro East" county.

Unique among St. Louis area television stations, KEFN-CA views the world through the prism of Catholic theology, faith and morals. With this viewpoint, KEFN-CA believes that five overarching "problems, issues and needs" of the St. Louis community are unchanging: (1) The Need to Save One's Immortal Soul; (2) Faith, Morals and Character; (3) Problems in the Secular Society including but not limited to Divorce, Abortion, Euthanasia, Poverty and Crime; (4) Children's Intellectual and Spiritual Development; and (5) General Public Affairs from a Catholic Perspective.

ISSUE #1—Need to Save One's Immortal Soul

Program: Holy Mass Dates: weekdays

Time: 7:00-8:00 a.m. (live); 6:00-7:00 pm (repeated) daily.

Duration: 1 hour Frequency: daily Type: Religious

Description: Worship and a homily in the Catholic tradition

Program: The Journey Home

Dates: Monday

Time: 7:00-8:00 pm CT

Duration: 1 hour Frequency: Weekly Type: Religious

Description: Host Marcus Grodi, a one-time Presbyterian minister, interviews

interesting guests who discuss their roads to conversion to the Roman

Catholic religion.

ISSUE #2 –Faith, Morals and Character

Program: At Home with Jim and Joy Date: Mondays and Thursdays

Time: 1:00-2:00 pm CT

Duration: 1 hour

Frequency: At least twice weekly

Type: Religious

Description: This program is hosted by Jim and Joy Pinto, lay Catholic evangelists for

Life, Marriage and Family. Various topics related to the family are

Discussed by Mr. and Mrs. Pinto and guests.

Program: EWTN Live Date: Wednesday

Time: 7:00-8:00 pm CT

Duration: 1 hour Frequency: Weekly

Type: Religious/Public Affairs

Description: This program is hosted by Rev. Mitchell Pacwa, S. J., who holds a Ph.D.

in Old Testament studies from Vanderbilt University, has served as a college theology professor, is an expert on the Holy Land and speaks several languages. Each week, "Father Mitch" interviews various guests in

order to edify the audience on the Catholic faith and morals.

ISSUE #3—Problems Encountered in the Secular Society

Program: Women of Grace Date: Wednesday

Time: 10 a.m. – 11 a.m. CT

Duration: 1 hour Frequency: Weekly

Type: Religious/Public Affairs

Description: Hostess Johnnette Benkovic presents a show designed to transform the

world one woman at a time by affirming women in their dignity and vocation as daughters of God and in their gift of authentic femininityTM

through ongoing spiritual formation.

Program: Life on the Rock

Date: Thursdays

Time: 7:00-8:00 pm CT

Duration: 1 hour Frequency: Weekly

Type: Religious/Public Affairs

Description: This was a program designed to deal with issues of interest to teenagers

and young adults, such as religious vocations, Catholic activism, faith and morals, the international Catholic youth festivals, among other topics.

ISSUE #4—Children's Intellectual and Spiritual Development

Program: Faith Factory
Date: Weekdays

Time: 3:00-4:00 pm CT

Duration: 1 hour Frequency: Daily

Type: Educational/Informational

Description: This is a programming block which consists of various program titles which vary day to day. All of these programs are designed to instill and grow moral values and virtue in children of varying ages; and teach children about faith and morals; the Catholic sacraments and the saints; and how to pray.

ISSUE #5 – Public Affairs

Program: EWTN Bookmark Date: Sundays, Mondays,

Time: Su 8:30 a.m.; M 4:00 a.m.;

Duration: 30 minutes Frequency: see above Type Public Affairs

Description: Interviews with authors of timely, recent books dealing with public affairs,

religion, faith and morals

Program: The World Over

Date: Fridays (live); rebroadcast other times

Time: 7:00-8:00 p.m.
Duration: 60 minutes
Frequency: Weekly
Type Public Affairs

Description: Host Raymond Arroyo, News Director of the EWTN television network,

anchors this weekly program, which features news reports from a Catholic

perspective and interviews with prominent Catholic figures.